# SDR NOCA00307

- Difficulty date: January 2, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Pseu
- Part number: 321004258
- Part serial: 497
- Condition: Malfunctioned
- Location: Tail Skid
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL SKID LIGHT ON.  REMOVED AND REPLACED PSEU PERFORMED FIM TASK 32-71-00, LIGHT AND MESSAGE OPERATE NORMAL.
